VU Matematikos ir informatikos instituto autoriaus 'Paulius Drungilas' publikacijų sąrašas
pagal Lietuvos akademinių bibliotekų tinklo (LABT) publikacijų bazes VUB [nuo 2011 m. iki dabar] ir LMAVB [iki 2010 m. imtinai]:

Eil. Nr. Publikacija
1Dubickas, Artūras; Drungilas, Paulius. Mathematical competition for students of the Department of Mathematics and Informatics of Vilnius University: problems and solutions. Vilnius : Vilniaus universiteto leidykla, 2021. 4 p. Prieiga per internetą: <http://mif.vu.lt/matematikos-olimpiados/wp-content/uploads/2020/01/mifmo2020spr.pdf>.
2Drungilas, Paulius; Garunkštis, Ramūnas; Novikas, Aivaras. On second moment of Selberg zeta-function for σ=1 // Results in mathematics. Basel : Springer Basel. ISSN 1422-6383. eISSN 1420-9012. 2021, vol. 76, iss. 4, art. no. 184, p. [1-18]. DOI: 10.1007/s00025-021-01492-5.
3Dubickas, Artūras; Drungilas, Paulius. Mathematical competition for students of the Department of Mathematics and Informatics of Vilnius University: problems and solutions. Vilnius : Vilniaus universitetas, 2020. 4 p. Prieiga per internetą: <https://klevas.mif.vu.lt/~dubickas/files/dvifai/2020sprend.pdf> [žiūrėta 2020-05-20].
4Drungilas, Paulius; Dubickas, Artūras. Reducibility of polynomials after a polynomial substitution // Publicationes Mathematicae Debrecen. Debrecen : Kossuth Lajos Tudományegyetem. ISSN 0033-3883. eISSN 2064-2849. 2020, vol. 96, iss. 1-2, p. 185-194.
5Drungilas, Paulius; Maciulevičius, Lukas. A degree problem for the compositum of two number fields // Lithuanian mathematical journal: International conference on Number theory dedicated to the 70th birthdays of professors Antanas Laurincikas and Eugenijus Manstavicius, Palanga, Lithuania, September 09-15, 2018. New York : Springer. ISSN 0363-1672. eISSN 1573-8825. 2019, vol. 59, iss. 1, p. 39-47. DOI: 10.1007/s10986-019-09428-x.
6Drungilas, Paulius; Dubickas, Artūras. Mathematical competition for students of the Department of Mathematics and Informatics of Vilnius University: problems and solutions. Vilnius : Vilniaus universiteto leidykla, 2019. 4 p. Prieiga per internetą: <http://mif.vu.lt/matematikos-olimpiados/wp-content/uploads/2019/02/mifmo2019spr.pdf> [žiūrėta 2019-08-12].
7Drungilas, Paulius; Dubickas, Artūras. Multiplicative dependence of two integers shifted by a root of unity // Proceedings of the American Mathematical Society : American Mathematical Society. ISSN 0002-9939. 2019, vol. 147, p. 505-511. DOI: 10.1090/proc/14136.
8Drungilas, Paulius; Garunkštis, Ramūnas; Novikas, Aivaras. Second moment of the Beurling zeta-function // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. eISSN 1573-8825. 2019, vol. 59, iss. 3, p. 317-337. DOI: 10.1007/s10986-019-09439-8.
9Dubickas, Artūras; Drungilas, Paulius. Mathematical competition for students of the Department of Mathematics and Informatics of Vilnius University. Problems and solutions. Vilnius : Vilniaus Universitetas, 2018. 4 p. Prieiga per internetą: <http://mif.vu.lt/matematikos-olimpiados/wp-content/uploads/2018/02/mifmo2018spr.pdf> [žiūrėta 2019-01-31].
10Drungilas, Paulius; Jankauskas, Jonas; Šiurys, Jonas. On Littlewood and Newman polynomial multiples of Borwein polynomials // Mathematics of computation. Providence : American Mathematical Society. ISSN 0025-5718. eISSN 1088-6842. 2018, Vol. 87, no 311, p. 1523-1541. DOI: 10.1090/mcom/3258.
11Drungilas, Paulius; Jankauskas, Jonas; Junevičius, Grintas; Klebonas, Lukas; Šiurys, Jonas. On certain multiples of Littlewood and Newman polynomials // Bulletin of the Korean Mathematical Society. Seoul : Korean Mathematical Society. ISSN 1015-8634. eISSN 2234-3016. 2018, vol. 55, no. 5, p. 1491-1501. Prieiga per internetą: <http://pdf.medrang.co.kr/kms01/BKMS/55/BKMS-55-5-1491-1501.pdf> [žiūrėta 2018-10-11].
12Dubickas, Artūras; Drungilas, Paulius. Mathematical competition for students of the Department of mathematics and informatics of Vilnius University. Problems and solutions. Vilnius : Vilniaus universitetas, 2017. 4 p. Prieiga per internetą: <https://klevas.mif.vu.lt/~dubickas/files/dvifai/2017sprend.pdf> [žiūrėta 2018-05-10].
13Drungilas, Paulius; Šiurys, Jonas; Jankauskas, Jonas. On Littlewood and Newman polynomial multiples of Borwein polynomials // Numeration 2017: Argiletum in Madonna dei Monti : Contributions to numeration systems, ergodic theory, number theory and combinatorics, Rome, June 5-9, 2017 : [abstracts]. Rome : Tre Universita. 2017, p. 129. Prieiga per internetą: <http://logica.uniroma3.it/jn17/numeration2017.pdf> [žiūrėta 2018-05-14].
14Jankauskas, Jonas; Drungilas, Paulius; Šiurys, Jonas. On Littlewood and Newman multiples of Borwein polynomials // Vilnius conference in combinatorics and number theory, Vilnius, Lithuania, July 16 - July 22, 2017 : program and abstract book [Elektroninis išteklius]. Vilnius : Vilniaus universitetas. 2017, p. 13-14. Prieiga per internetą: <http://mjcnt.phystech.edu/conference/vilnius/Vilnius2017.pdf> [žiūrėta 2018-05-22].
15Drungilas, Paulius; Klimavičius, Linas. Multiplicative dependence of cubic algebraic numbers = Kubinių algebrinių skaičių multiplikatyvusis priklausomumas // Lietuvos matematikos rinkinys. Ser. A. Vilnius : Matematikos ir informatikos institutas. ISSN 0132-2818. eISSN 2335-898X. 2017, T. 58, p. 7-9. DOI: 10.15388/LMR.A.2017.02.
16Drungilas, Paulius; Kašuba, Romualdas. Kengūra 2017: kadetas : tarptautinio matematikos konkurso užduotys ir sprendimai / Kengūros konkurso organizavimo komitetas; VU Matematikos ir informatikos fakultetas; VU Matematikos ir informatikos institutas; Lietuvos matematiku draugija;autoriai ir sudarytojai Paulius Drungilas, Romualdas Kašuba. Vilnius : [s.n.], 2017. 19 p. Prieiga per internetą: <http://kengura.lt/uzduotys/2017/spC.pdf> [žiūrėta 2018-05-15].
17Drungilas, Paulius; Dubickas, Artūras. On degrees of three algebraic numbers with zero sum or unit product // Colloquium Mathematicae. Warsaw : Polska Akademia Nauk. ISSN 0010-1354. eISSN 1730-6302. 2016, Vol. 143, No. 2, p. 159-167. DOI: 10.4064/cm6634-12-2015.
18Dubickas, Artūras; Drungilas, Paulius; Jankauskas, Jonas. Mathematical competition for students of the Department of mathematics and informatics of Vilnius University. Problems and solutions. Vilnius : Vilniaus universitetas, 2016. 5 p. Prieiga per internetą: <https://klevas.mif.vu.lt/~dubickas/files/dvifai/2016sprend.pdf> [žiūrėta 2018-05-10].
19Drungilas, Paulius; Kašuba, Romualdas. About the New Specification of the Kangaroo Competition in Lirhuania // Teaching mathematics: retrospective and perspectives : proceedings of the 16th international conference : May 7-9, 2015, Palanga, Lithuania / Vilnius University. Faculty of Mathematics and Informatics. Vilnius : Vilnius University Publishing House, 2016. ISBN 9786094596810. p. 54-68.
20Drungilas, Paulius; Eitmantis, Jaunius. Height reducing property of certain cubic algebraic integers // Šiauliai mathematical seminar / Šiauliai University. Šiauliai : Šiaulių universiteto leidykla. ISSN 1822-511X. eISSN 2335-8688. 2016, Vol. 11(19), p. 1-12.
21Drungilas, Paulius. On the degree of compositum of two number fields // The geometry, algebra and analysis of algebraic numbers, Banff, Canada, October 4-9, 2015: abstracts. Banff : Banff International Research Station. 2015, p. 4-5. Prieiga per internetą: <https://www.birs.ca/workshops/2015/15w5054/Programme15w5054.pdf> [žiūrėta 2015-11-18].
22Drungilas, Paulius; Dubickas, Artūras; Jankauskas, Jonas. On relations for rings generated by algebraic numbers and their conjugates // Annali di matematica pura ed applicata. Heidelberg : Springer. ISSN 0373-3114. eISSN 1618-1891. 2015, Vol. 194, iss. 2, p. 369-385. DOI: 10.1007/s10231-013-0380-4.
23Drungilas, Paulius; Dubickas, Artūras; Luca, Florian. On the degree of compositum of two number fields // Mathematische Nachrichten. Weinheim : Wiley - V C H Verlag GmbH & Co. ISSN 0025-584X. 2013, vol. 286, no. 2-3, p. 171-180. DOI: 10.1002/mana.201200124.
24Drungilas, Paulius; Markšaitis, Hamletas Vladislavas. Algebra. D. 1. Vilnius : Vilniaus universiteto leidykla, 2013. 310 p. ISBN 9786094591273.
25Drungilas, Paulius; Garunkštis, Ramūnas; Kačėnas, Audrius. Universality of the Selberg zeta-function for the modular group // Forum mathematicum. Berlin : Walter de Gruyter GmbH & Co. KG. ISSN 0933-7741. 2013, vol. 25, iss. 3, p. 533-564. DOI: 10.1515/form.2011.127.
26Akiyama, Shigeki; Drungilas, Paulius; Jankauskas, Jonas. Height reducing problem on algebraic integers // Functiones et Approximatio Commentarii Mathematici.- Monographic series. Poznan : Wydawnictwo Naukowe Uniwersytetu im. Adama Mickiewicza. ISSN 0208-6573. 2012, Vol. 47, no. 1, p. 105-119.
27Drungilas, Paulius. On a problem related to number systems // Šiauliai mathematical seminar / Šiauliai University. Šiauliai : Šiaulių universiteto leidykla. ISSN 1822-511X. 2012, Vol. 7, p. 13-18. Prieiga per internetą: <http://siauliaims.su.lt/pdfai/2012/Drun-2012.pdf> [žiūrėta 2012-11-23].
28Drungilas, Paulius; Dubickas, Artūras; Smyth, Chris J. A degree problem for two algebraic numbers and their sum // Publicacions Matematiques. Barcelona : Universitat Autonoma de Barcelona * Servei de Publicacions. ISSN 0214-1493. 2012, Vol. 56, iss. 2, p. 413-448. DOI: 10.5565/PUBLMAT_56212_07.
29Drungilas, Paulius; Akiyama, Shigeki; Jankauskas, Jonas; Dubickas, Artūras. Aukščio mažinimas skaičiavimo sistemose = Height reducing in number systems // Fizinių ir technologijos mokslų tarpdalykiniai tyrimai : pirmosios LMA Jaunųjų mokslininkų konferencijos pranešimų santraukos, Vilnius, 2011.02.08 [Elektroninis išteklius]. Vilnius : LMA leidykla. 2011, [p. 1-1].
30Drungilas, Paulius; Akiyama, Shigeki; Jankauskas, Jonas. Height reducing in number systems // Paul Turán Memorial Conference, Budapest, Hungary August 22–26, 2011. Budapest : Alfréd Rényi Institute of Mathematics. 2011, p. 9. Prieiga per internetą: <http://www.renyi.hu/~turan100/abstracts.pdf> [žiūrėta 2012-09-14].
31Drungilas, Paulius; Akiyama, Shigeki; Jankauskas, Jonas. Height reducing in number systems // 27th Journées Arithmétiques, June 27 - July 1, 2011, Vilnius, Lithuania : programme and abstract book. Vilnius : Vilniaus universitetas. 2011, p. 16.
32Drungilas, Paulius; Dubickas, Artūras. Roots of polynomials of bounded height // Rocky Mountain Journal of Mathematics. ISSN 0065-1036. 2009, vol. 39, no. 2, p. 527-542. DOI: 10.1216/RMJ-2009-39-2-527.
33Drungilas, Paulius. Unimodular roots of reciprocal Littlewood polynomials // Journal of the Korean Mathematical Society. Seoul : Korean Mathematical Society. ISSN 0304-9914. 2008, vol. 45, no. 3, p. 835-840. Prieiga per internetą: <http://www.mathnet.or.kr/mathnet/thesis_file/18_J06-382.pdf> [žiūrėta 2019-04-03].
34Drungilas, Paulius; Dubickas, Artūras. Every real algebraic integer is a difference of two Mahler measures // Canadian mathematical bulletin. ISSN 0008-4395. 2007, vol. 50, iss. 2, p. 191-195. Prieiga per internetą: <http://journals.cms.math.ca/cgi-bin/vault/view/drungilas8644> [žiūrėta 2007-10-01].
35Drungilas, Paulius; Dubickas, Artūras. Multiplicative dependence of shifted algebraic numbers // Colloquium Mathematicum. ISSN 0010-1354. 2003, vol. 96, no. 1, p. 75-81. DOI: 10.4064/cm96-1-7.